# SDR DALA2014082704847

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 52,233 hours, 41,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR CUTOUT SCUFF PLATE IS CRACKED IN TWO PLACES AT INSIDE CORNERS.  CARGO DOOR SCUFF PLATE WELDED IAW EA 491023-14MA AND PS 900-7-2-1.
